# SDR FDEA201211083909

- Difficulty date: November 8, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AEA71301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RT UPPER FORWARD SPLICE JOINT FOUND CRACKED.  SPLICE REMOVED AND REPLACED WITH WITH NEW SPLICE IAW SRM 51-33-01 REVISION 50. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
